Seligman's "Shifting and Incidence of Taxation"

Edward Alsworth Ross
The Annals of the American Academy of Political and Social Science
Vol. 3 (Jan., 1893), pp. 52-71
Stable URL:
Page Count: 20
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


Notes and References

This item contains 1 reference.

  • ON THE SHIFTING AND INCIDENCE OF TAXATION. By E. R. A. SELIGMAN. Pp. 191. Publications of the American E]conomic Association. Vol. VII. Nos. 2 and 3. March and May, 1892. Baltimore.